Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Applied Mathematics, Statistics and Informatics

The Journal of University of Saint Cyril and Metodius

Editor-in-Chief: Kvasnicka, Vladimír

2 Issues per year


Mathematical Citation Quotient (MCQ) 2016: 0.02

Open Access
Online
ISSN
1339-0015
See all formats and pricing
More options …

On a new Theorem Involving Generalized Mellin-Barnes Type of Contour Integral and Srivastava Polynomials

Praveen Agarwal
Published Online: 2013-04-13 | DOI: https://doi.org/10.2478/v10294-012-0012-4

Abstract

Motivated by resent work of Agarwal [1], the author is establish the new theorem associated with the H - function (Generalized Mellin-Barnes type of Contour Integral), which was introduced and study in a series of papers by by Inayat -Hussain ([12], [13]).Theorem involves a product of the H -function, Generalized hypergeometric functions and Srivastava polynomials. The convergence and existence condition, basic properties of H -function were given by Buschman and Srivastava ([7]). Next, we obtain certain new integrals by the application of our theorem. These results, besides being of very general character have been put in a compact form avoiding the occurrence of infinite series and thus making them useful in applications. Our findings provide interesting unifications and extensions of a number of new results.

Additional Key Words and Phrases : H -function; Srivastava Polynomial; expansion formulae

  • [1] P. Agarwal, On A New Unified Integral Involving Hypergeometric Function, Advances in Computational Mathematics and its Applications,2(1),2012, 239-242.Google Scholar

  • [2] P.Agarwal and S.Jain, On unified finite integrals involving a multivariable polynomial and a generalized Mellin Barnes type of contour integral having general argument, Nat. Acad. Sci. Lett., 32(8 & 9), (2009).Google Scholar

  • [3] P. Agarwal, On multiple integral relations involving generalized Mellin-Barnes type of contour integral, Tamsui Oxf. J. Math. Sci. 27 (4): (2011), 449-462.Google Scholar

  • [4] P. Agarwal, New Unified Integral Involving a Srivastava Polynomials and HFunction, Journal of Fractional Calculus and Applications, 3(3), (2012), 1- 7.Google Scholar

  • [5] P. Agarwal, On New Unified Integrals involving Appell Series , Advances in Mechanical Engineering and its Applications 2(1),(2012),115-120.Google Scholar

  • [6]B. L. J. Braaksma, Asymptotic expansions and analytic continuations for a class of Barnes - integrals, Compositio Math., 15(1963), 239-341.Google Scholar

  • [7] R. G. Buschman and H. M. Srivastava, The _H -function associated with a certain class of Feynman integrals, J. Phys. A : Math. Gen., 23(1990), 4707-4710.CrossrefGoogle Scholar

  • [8] V. B. L. Chaurasia, A theorem concerning the multivariable H-function, Bull. Inst. Math. Acad. Sinica, 13(2)(1985), 193-196.Google Scholar

  • [9] Kantesh Gupta and Vandana Agrawal, Applications of unified integral formulae involving the product of I-function and general polynomials, Journal of the Indian Academy of Mathmatics, Indore, 32(1), (2010), 121-130Google Scholar

  • [10] K. C. Gupta and R. C. Soni , New properties of a generalization of hypergeometric series associated with Feynman integrals, Kyungpook Math. J., 41(1)(2001), 97-104.Google Scholar

  • [11] K. C. Gupta and R. C. Soni, On a basic integral formula involving the product of the H-function and Foxs H-function, J. Raj. Acad. Phy. Sci., 4 no.3 (2006), 157-164.Google Scholar

  • [12] A. A. Inayat-Hussian, New properties of hypergeometric series derivable from Feynman integrals: I. Transformation and reduction formulae, J. Phys. A : Math. Gen., 20(1987), 4109-4117.Google Scholar

  • [13] A. A. Inayat-Hussian, New properties of hypergeometric series derivable from Feynman integrals : II. A generalization of the H-function, J. Phys. A : Math. Gen., 20(1987),4119-4128.Google Scholar

  • [14] A. K. Rathie, A new generalization of generalized hypergeometric functions, Matematiche (Catania), 52(1997), 297-310.Google Scholar

  • [15] L. J. Slater, Generalized hypergeometric functions, Cambridge University Press, (1966).Google Scholar

  • [16] H. M. Srivastava, A contour integral involving Fox's H-function, Indian J. Math., 14(1972), 1-6.Google Scholar

  • [17] H. M. Srivastava and N. P. Singh, The integration of certain products of the multivariable H-function with a general class of polynomials, Rend. Circ. Mat. Palermo Ser. 2, 32(1983), 157-187.Google Scholar

About the article

Published Online: 2013-04-13

Published in Print: 2012-12-01


Citation Information: Journal of Applied Mathematics, Statistics and Informatics, ISSN (Print) 1336-9180, DOI: https://doi.org/10.2478/v10294-012-0012-4.

Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in